MAUDE Adverse Event Report: ZIMMER DENTAL HEAL COLLAR 4.5X5.5, 5MM; HEALING COLLAR

ZIMMER DENTAL HEAL COLLAR 4.5X5.5, 5MM; HEALING COLLAR
Model Number HC455
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Information (3190)
Date of Event 01/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet (b)(4).Weight unknown / not provided.
 
Event or Problem Description
It was reported that clinician was not able to place healing cap in the implant at tooth location 30.The patient came in for implant placement on (b)(6) 2019, and after a tsvvwb11 implant was placed, the healing cap could not be screwed, the product was not fitted to the implant completely and was slightly shaken, and an abutment in the same model was replaced and could be used normally.No injury or delay.
 
Additional Manufacturer Narrative
A heal collar 4.5x5.5, 5mm (hc455) was not returned.Since product has not been returned, visual/functional evaluation could not be performed.The investigation has been performed based on the available information.Pre-existing patient factors, x-ray, tooth location are not relevant to the reported event.The length of the device usage is same day.Pictures or x-ray images were not provided.Appropriate documentation was reviewed.Dhr review was completed for the subject lot number (63671608).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (63671608) for similar event and no other complaint was identified.Based on the available information, device could not be verified and the reported event was non-verifiable.
 
Event or Problem Description
No further event information available at the time of this report.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
A heal collar 4.5x5.5, 5mm (hc455) was misplaced/lost in-house.Therefore, the product has not been physically inspected and visual/functional evaluation could not be performed.The investigation has been performed based on the available device information.Pre-existing patient factors, x-ray, tooth location are not relevant to the reported event.The length of the device usage is same day.Pictures or x-ray images were not provided.Appropriate documentation was reviewed.Dhr review was completed for the subject lot number (63671608).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (63671608) for similar event and no other complaint was identified.Based on the available information, device could not be verified and the reported event was non-verifiable.The following sections have been updated: g7: checked "follow-up." h3: changed "yes" to "no." h3 other text : was misplaced/lost in-house.
 
Additional Manufacturer Narrative
A heal collar 4.5x5.5, 5mm (hc455) was returned for investigation, see attached images a186 ¿ a188 in the complaint.Visual inspection of the as returned product identified worn markings due to usage however no damage.Functional testing was performed for the returned product with an in-house stock device and seated as intended.No malfunction identified.Pre-existing patient factors, x-ray, tooth location are not relevant to the reported event.The length of the device usage is same day.Pictures or x-ray images were not provided.Appropriate documentation was reviewed.Dhr review was completed for the subject lot number (63671608).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (63671608) for similar event and no other complaint was identified.Based on the available information, device malfunction did not occur the reported event was unconfirmed.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
HEAL COLLAR 4.5X5.5, 5MM
Common Device Name
HEALING COLLAR
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key10343980
Report Number0002023141-2020-01134
Device Sequence Number19047466
Product Code NHA
UDI-Device Identifier00889024015074
UDI-Public(01)00889024015074(17)220430(10)63671608(241)HC455
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K111852
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/30/2022
Device Model NumberHC455
Device Catalogue NumberHC455
Device Lot Number63671608
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/16/2020
Supplement Date Received by Manufacturer10/20/2020
01/06/2021
01/25/2021
Initial Report FDA Received Date07/30/2020
Supplement Report FDA Received Date10/22/2020
01/06/2021
01/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age37 YR